# SDR CALA2025052004851

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 77,163 hours, 28,553 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE HARDPOINT AT AFT WET AREA FOUND CORROSION UNDER HARD POINT GALLEY FITTING AT BEAM STA 947 RBL 52.  REPAIRED AFT WET AREA FOUND CORROSION UNDER HARD POINT GALLEY FITTING AT BEAM STA 947 RBL 33 TO RBL 56, SRM 53-70-51-2R-S.  REPAIRED, INSTALLED REPAIR PARTS UNDER HARD POINT GALLEY ON FITT ING BEAM AT STA 947, RBL 52, INSTALLED STRUCTURE AROUND FLOOR BE AM, ALL WORK DONE IAW SRM 53-70-51-2R-5, FROM STEP4,A T HRU STEP 4,P, AND SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, AMM 51-3 1-00-390-804, SOPM 20-30-03, SOPM 20-41-02.
